# SDR EGRA9531

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 7120 · Engine Mount Section
- Part: Support Mount
- Part number: 365A51103800
- Condition: Deformed
- Location: Lt Eng Mount
- Part time: 23 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT HAND ENGINE MOUNT CRADLES DEFORMED. REPLACED DEFORMED CRADLES
